International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 109 | Views: 192

Research Paper | Mathematics | Iraq | Volume 4 Issue 1, January 2015 | Rating: 6.1 / 10


The Closed and Completely Closed U-BG-Ideals with Respect to Element of a U-BG-BH-Algebra

Husein Hadi Abbass [3] | Layth Salah Mahdi [2]


Abstract: In this paper, we introduce the notions of closed and completely closed U-BG-ideals with respect to element of a U-BG-BH-algebra, we state and prove some theorems and examples which determine the relationships among these notions and some types of ideals of a BH-algebra


Keywords: BG-algebras, BH-algebras, ideal, U-BG-ideal, closed and completely closed U-BG-ideals with respect to element of a BH-algebra


Edition: Volume 4 Issue 1, January 2015,


Pages: 2283 - 2287


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top